# SDR AWXA200400968

- Difficulty date: August 5, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 57,539 hours, 40,623 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6561777505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK, A 5/8 INCH CRACK WAS FOUND IN FORWARD CABIN STRINGER 14 LT AT BS 354.  MAINTENANCE REMOVED CRACKED SECTION OF STRINGER 14 LT AT BS 354; FABRICATED A NEW REPLACEMENT SECTION OF STRINGER; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
